| Model Number |
MF-410335 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
01/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported rupture.Device remains implanted.
Event or Problem Description
Healthcare professional reported left side rupture.Healthcare professional later reported infection or inflammation (3months) on left side.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: "based on the device analysis grid, the assessments of the complaint are: rupture: observed a broken assessed as an unidentified (tear) opening (shell thickness within spec) and missing shell observed assessed as inconclusive.Additional observations: red particles observed on the device.Red particles observed in the gel.No further actions are required as the device was implanted." additional, corrected and/or changed data: d.9, h.3, h.6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Healthcare professional reported left side rupture.Device has been explanted.
Event or Problem Description
Healthcare professional reported left side rupture.Mri report indicated patient stated experiencing, "an infection or inflammation (3 months) on left breast".Device has been explanted.